# SDR SWAA2020101215060

- Difficulty date: September 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,163 hours, 40,803 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 141A8350
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES EXTERNAL SKIN SERVICE DOOR LOCATED BETWEEN BS 291.5 AND BS 294.5 AND BETWEEN S-8R TO S-9R FWD GALLEY AND LAV.  REPLACED GAP COVER WITH NEW FASTENERS LOCATED EXTERNAL SKIN, CUT OUT FWD SERVICE DOOR LOCATED BETWEEN BS 291.5 AND BS 294.5 BETWEEN STR 8R AND STR 9R, IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 'A' AND DWG 141A8350 REV.
